Rendiconti del Seminario Matematico della Università di Padova


Previous issue  | Next issue  | Most recent Issue | All Issues | RSMUP summary
Volume 137, 2017
 

Configurations of points on degenerate varieties and properness of moduli spaces
Dan Abramovich and Barbara Fantechi
pp. 1–17
Abstract | Full-Text PDF (203 KB) | Metadata

Example of minimizer of the average-distance problem with non closed set of corners
Xin Yang Lu
pp. 19–55
Abstract | Full-Text PDF (408 KB) | Metadata

A new characterization of some families of finite simple groups
M. Foroudi Ghasemabadi, Ali Iranmanesh and M. Ahanjideh
pp. 57–74
Abstract | Full-Text PDF (225 KB) | Metadata

Test modules for flatness
Rafail Alizade and Yilmaz Durğun
pp. 75–91
Abstract | Full-Text PDF (194 KB) | Metadata

Cyclic non-$S$-permutable subgroups and non-normal maximal subgroups
Gholamreza R. Rezaeezadeh and Zahra Aghajari
pp. 93–100
Abstract | Full-Text PDF (108 KB) | Metadata

Weak local-global compatibility in the $p$-adic Langlands program for $U(2)$
Przemyslaw Chojecki and Claus Sorensen
pp. 101–133
Abstract | Full-Text PDF (355 KB) | Metadata

Strong local-global compatibility in the $p$-adic Langlands program for $U(2)$
Przemyslaw Chojecki and Claus Sorensen
pp. 135–153
Abstract | Full-Text PDF (240 KB) | Metadata

A construction of a uniform continuous minimizing movement associated with a singular functional
Yoshihiko Yamaura
pp. 155–184
Abstract | Full-Text PDF (300 KB) | Metadata

Existence of stationary solutions for some integro-differential equations with superdiffusion
Vitali Vougalter and Vitaly Volpert
pp. 185–201
Abstract | Full-Text PDF (206 KB) | Metadata

A harmonic mean inequality for the digamma function and related results
Horst Alzer and Graham Jameson
pp. 203–209
Abstract | Full-Text PDF (98 KB) | Metadata

Wavelet transform of Beurling–Björck type ultradistributions
Ram Shankar Pathak and Abhishek Singh
pp. 211–222
Abstract | Full-Text PDF (151 KB) | Metadata

Primary group rings
Angelina Y.M. Chin and Kiat Tat Qua
pp. 223–228
Abstract | Full-Text PDF (88 KB) | Metadata

A comparison of logarithmic overconvergent de Rham–Witt and log-crystalline cohomology for projective smooth varieties with normal crossing divisor
Andreas Langer and Thomas Zink
pp. 229–235
Abstract | Full-Text PDF (111 KB) | Metadata

Coverings of commutators in profinite groups
Cristina Acciarri and Pavel Shumyatsky
pp. 237–257
Abstract | Full-Text PDF (211 KB) | Metadata